# SDR 29GA2014021734352

- Difficulty date: February 17, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340443
- Aircraft time: 31,027 hours, 34,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR BINDS WITH UPPER FLAP WHEN BEING CLOSED.  ADJUSTED UPPER FLAP MAIN CABIN DOOR, OPS CHECKED NORMAL.
